Partial Differential Equations
A simple proof of an inequality of Bourgain, Brezis and Mironescu
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 23-26.

A simpler proof of a recent inequality of Bourgain, Brezis and Mironescu is given.

Nous donnons une preuve plus simple d'une inégalité récente de Bourgain, Brezis et Mironescu.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.10.036
Van Schaftingen, Jean 1

1 Département de mathématique, Université catholique de Louvain, 2, chemin du Cyclotron, B-1348 Louvain-la-Neuve, Belgium
@article{CRMATH_2004__338_1_23_0,
     author = {Van Schaftingen, Jean},
     title = {A simple proof of an inequality of {Bourgain,} {Brezis} and {Mironescu}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {23--26},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.10.036},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.10.036/}
}
TY  - JOUR
AU  - Van Schaftingen, Jean
TI  - A simple proof of an inequality of Bourgain, Brezis and Mironescu
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 23
EP  - 26
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.10.036/
DO  - 10.1016/j.crma.2003.10.036
LA  - en
ID  - CRMATH_2004__338_1_23_0
ER  - 
%0 Journal Article
%A Van Schaftingen, Jean
%T A simple proof of an inequality of Bourgain, Brezis and Mironescu
%J Comptes Rendus. Mathématique
%D 2004
%P 23-26
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.10.036/
%R 10.1016/j.crma.2003.10.036
%G en
%F CRMATH_2004__338_1_23_0
Van Schaftingen, Jean. A simple proof of an inequality of Bourgain, Brezis and Mironescu. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 23-26. doi : 10.1016/j.crma.2003.10.036. http://www.numdam.org/articles/10.1016/j.crma.2003.10.036/

[1] J. Bourgain, H. Brezis, P. Mironescu, H1/2 maps with value into the circle; minimal connections, lifting, and the Ginzburg–Landau equation, Inst. Hautes Études Sci. Publ. Math., in press

[2] Brezis, H. Analyse fonctionnelle, Collect. Math. Appl. Maı̂trise, Masson, Paris, 1983

[3] Federer, H. Geometric Measure Theory, Springer-Verlag, New York, 1969

Cited by Sources: